It is currently Wed Aug 16, 2017 4:03 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 11 posts ] 
Author Message
PostPosted: Fri Nov 14, 2014 6:45 pm 
Offline
Average Poster
Average Poster

Joined: Fri Nov 14, 2014 4:23 pm
Posts: 7
Hi im new here and been reading post from people who have stopped. Because of insurance I was put on zubsolv tablets 5.7. Over the past year I have tapered down to the 1.4 tablet and the past 2 weeks have been breaking those into 3rds so about .5?

Its time for my jump. My Dr said im at a very low dose and my withdrawls should be minimal if any. he gave me robaxin for the restless leg.

im a bit nervous and now even more so after reading posts where people have had a terrible time coming off even lower doses.So far Ive only read of people using films but I think its comprable to the tablets.

Does anyone have similar experience where jumping was not so terrible?

thank you all for your replies =^.^=


Top
 Profile  
 
PostPosted: Fri Nov 14, 2014 6:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 423
Hi PUrps,

I jumped at 1mg and it wasn't that bad. Mild withdraws for about a week -10days. I think at the dose you are on, you should be fine with the Robaxin. (However, i now am back on Zubsolv by choice )

If I could do it over, i would of tapered at a lower dose like the one you are at so the withdraws would of been even easier to go thru.

It seems like you are ready to take the plunge. And if things don't work out, just know that you can always stay on a low maintenance dose for ever if you like.

Good luck with your jump and you should catalog the days on this forum so we can support you along the way!!


Top
 Profile  
 
PostPosted: Sun Nov 16, 2014 1:24 pm 
Offline
Average Poster
Average Poster

Joined: Fri Nov 14, 2014 4:23 pm
Posts: 7
Thanks Raudy! I really needed some positive feedback.

I was taking .4 for about 10 days then 1 day at .2mg. That was 3 days ago so im at day 2 with taking nothing.

The roboxin helped with sleep and that horrifying restless leg crap! Right now I feel ok...I seem to go through waves of "groan I wanna crawl in a hole" and "maybe ill go do something". I feel ok mood wise...just that im wearing a lead suit.

My biggest fear is wondering if I will start feeling worse. My Dr seemed to think that at this low dose it wouldnt take as long to feel better but reading these posts its seems that day 5 is worst :( I was hoping this is my worst day.

Honestly..fear is the worst part by far.


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Nov 16, 2014 2:33 pm 
Offline
Average Poster
Average Poster

Joined: Fri Nov 14, 2014 4:23 pm
Posts: 7
its later in the day (still day2) Why am I so heavy!? Im tired of feeling like this! I have errands to run and work tomorrow. I keep reading how im going to feel like this for days..weeks...months...when will it end? I just started crying.
ugh...


Top
 Profile  
 
PostPosted: Sun Nov 16, 2014 2:53 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
You have some complex activity going on in your brain chemistry right now. It's making you feel depressed because your receptors aren't yet fitting with the endorphins present in your brain. The receptors are still expecting opiates.

This will pass! You have done a lot of the work already by tapering, but this last little bit needs to happen before things get better. You're only on day two! It's very premature to think that how you're feeling today will go on for months and months!

Do what you can to distract yourself today. I know the last thing you may feel like doing is exercising, but so many people say that it helps.

You can do this and I promise that it won't last forever!! Virtual hugs!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sun Nov 16, 2014 3:22 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2296
Location: Tennessee
Hey purps, I really feel for u and all of us here with any kind of opiate addiction knows that feeling of those early days without when trying to stop. I can't tell ya that I know how u feel being without subs after a taper though but I imagine ur feeling pretty uncomfortable. The one thing I can say is that everyone's journey is different. Just because some of the things ur reading that happened to others doesn't mean it will be that way with u. U may feel better a lot quicker. Day two is gonna be kinda crummy for anyone so don't get so discouraged yet. I happen to think ur very brave for doing this and strong. Take it one min at a time. Try not to read the "horror stories" so much, that's gonna put u into panic mode and u don't need that. Think of coming bk here in a few days to tell us all how much better u feel..... move forward best ya can. Stay positive, this is very temporary!! Good luck :)

_________________
Jennifer


Top
 Profile  
 
PostPosted: Sun Nov 16, 2014 9:10 pm 
Offline
Average Poster
Average Poster

Joined: Fri Nov 14, 2014 4:23 pm
Posts: 7
thank you Amy and jennjenn! :)

after my crying binge I took a hot bath and took one of my Roboxin to help me sleep and I feel a bit better. I seriously considered putting away some laundry but after going to the kitchen for some tea I was exhausted...lol sad but true. but hey! I thought about it without crying...progress!!
the real gem is that im actually day 3! my last crumb was Thursday!

Honestly the fear that tomorrow might be worse is very strong...but now there is a change it could be better! :)


Top
 Profile  
 
PostPosted: Mon Nov 17, 2014 9:39 am 
Offline
Average Poster
Average Poster

Joined: Fri Nov 14, 2014 4:23 pm
Posts: 7
Day 4! It was amazingly hard to get out of bed for work..but I did. :)

im really nauseous and feel heavy and tired. I randomly tear up some also. So far manageable.


Top
 Profile  
 
PostPosted: Tue Nov 18, 2014 12:45 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 12, 2014 11:14 pm
Posts: 35
How are you feeling today?

_________________
Jumping out of the fire was harder than staying in it.....


Top
 Profile  
 
   
PostPosted: Tue Nov 18, 2014 1:55 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 423
Hi Purps!

Just another thought, when I was going thru withdraws, I would just tell myself that I was just sick with Mono or the flu. Somehow pretending i was sick in my head somehow made it better. I think any little mind games you can play with your self to help distract you will be helpful.

Have you thought about Milk of Magnesia, I heard this helps with stomach problems and binds to some of the receptor to ease withdraw.

Hope you are doing better today!!


Top
 Profile  
 
PostPosted: Tue Nov 18, 2014 2:27 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Aug 23, 2010 3:44 pm
Posts: 458
Location: New York
Hi Purps, my name is Queenie, I have been following your posts and although I can't say "I know how you feel" I do want to say, be strong. If it is the time to get off subs then hang in there. Nothing lasts forever. I am 72 yrs. old and my dr. doesn't wasnt me to stop subs. I guess he figures at my age, what the heck. I am terrified of withdrawal and all I can say is that if you are already a few days in, keep going. I will look for your posts and I am wishing you all the best.

Love, Queenie


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 11 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group